# SDR UPS09554691

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING-NR 4 SLAT T/E WEDGE HAS 1 DENT OUT OF LIMITS DUE TO PROXIMITY-97.5 INCH FROM OTBD END, 2.1 INCH FROM T/E (MARKED GRP 3).  REMOVED TOPCOAT TO PREPARE FOR BOND OF DOUBLER IAW SRM 57-43-02 AND SRM 51-70-10 PRE NR 2,E, (C)PG203, FIG201.  CLEANED AND PREPPED AREA TO PREPARE BOND IAW SRM 57-43 02 AND 51-70-10, REP NR 2, E, (C)PG 203 FIG201.  FABRICATED DOUBLER, 2024-T81, (BTCH NR 5R00518001 PO NR ST95000854) IAW SRM 57-43-02 AND 51-70-10, REP NR 2,E(C) PG 203 FIG201.  PREP MAT SURF BOEGEL (BTCH NR 0001489157, PO MST0026211) PRIMER BMS-5-89, TYPE 1.
